# SDR EGRA95113

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N176AS
- Make and model: Skrsky S76B
- Aircraft serial: 760327
- System (JASC): 2420 · AC Generation System
- Part: Control
- Part number: 7655009005108
- Condition: Defective
- Location: Ac Generator
- Part time: 7 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC GENERATOR INTERMITTENT, DROPS OFF LINE. REPLACED AC GENERATOR CONTROL UNIT.
